# SDR AALA202302063736

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A300*
- Aircraft serial: 6790
- Aircraft time: 22,048 hours, 8,511 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECARED AND THE AIRCRAFT RETURNED TO SMF. SHORTLY AFTER TAKEOFF WE SMELLED A STRONG CHEMICAL FUMES SMELL. FLIGHT ATTENDANTS CONFIRMED ODOR WAS STRONG IN CABIN. RAN FUMES CHECKLIST AND OVERWEIGHT LANDING CHECKLIST. THE AIRCRAFT LANDED SAFELY AT SMF WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE/ODOR/FUMES TOUBLESHOOTING TASK CARD 26L00021001 AND FOUND NO EVIDENCE OF SMOKE/ODOR/FUMES. MAINTENANCE SUSPECTED THE FIRST CLASS #2 OVEN HAD A FOUL SMELL AND REPLACED IT PER AMM 25-35-01. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
